# SDR USAA2012010400020

- Difficulty date: December 29, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 71,058 hours, 31,756 cycles
- System (JASC): 4990 · APU Oil System
- Part: Valve
- Part number: 38763561
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

A SLIGHT DIRTY SOCK SMELL WAS REPORTED ON CLIMBOUT AND AGAIN ON DESCENT.  MAINTENANCE PLACED NR 1 PACK ON MEL.  DURING TROUBLESHOOTING ON 12/31/2011, FOUND APU DE-OIL VALVE LEAKING.  REMOVED AND REPLACED VALVE.
